MAUDE Adverse Event Report: ENTERRA MEDICAL, INC. ENTERRA II IPG; GASTRIC STIMULATOR

ENTERRA MEDICAL, INC. ENTERRA II IPG; GASTRIC STIMULATOR
Model Number 37800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
From the call center: i am calling about a battery replacement for a neurostimulator.Patient felt device wasn't helping and had it replaced; ended up with infection of new device which was then explanted to allow infection to resolve.
 
Additional Manufacturer Narrative
The patient was scheduled for an enterra device replacement at (b)(6) for (b)(6) 2025.(b)(6) hospital was not able to provide us with their irb approval letter in time to send product.Patient's case was to be rescheduled for later in may.Patient called me last night and was upset because she was leaving for a three week trip to (b)(6) to be with her daughter who is graduating from nursing school.Patient asked if there might be an implanter in (b)(6) who may be able to help her.She reached out to dr.(b)(6) at (b)(6) and was able to schedule an appointment for (b)(6).Follow up call information: patient is scheduled for an appointment with dr.(b)(6) on (b)(6) for evaluation and to be seen before scheduling her battery change.Patient had her enterra battery changed with dr.(b)(6) on (b)(6) 2025.Spoke with (b)(6) on (b)(6) 2025.(b)(6) mentioned that her device pocket became infected and that her device was scheduled to be removed on (b)(6) 2025.Device was disposed of on (b)(6) 2025 when it was exchange by dr.(b)(6).

Brand Name
ENTERRA II IPG
Common Device Name
GASTRIC STIMULATOR
Manufacturer (Section D)
ENTERRA MEDICAL, INC.
5353 wayzata blvd., ste. 400
saint louis park MN 55416
MDR Report Key22372709
Report Number3027386225-2025-00075
Device Sequence Number12755463
Product Code LNQ
UDI-Device Identifier00763000449704
UDI-Public00763000449704
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number37800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale